On semigroups admitting ring structure III
Acta Universitatis Carolinae. Mathematica et Physica, Tome 24 (1983) no. 2, pp. 17-22
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1983_24_2_a4,
author = {de Bodt, Ann and Satyanarayana, M.},
title = {On semigroups admitting ring structure {III}},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {17--22},
year = {1983},
volume = {24},
number = {2},
mrnumber = {0733682},
zbl = {0525.20055},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1983_24_2_a4/}
}
de Bodt, Ann; Satyanarayana, M. On semigroups admitting ring structure III. Acta Universitatis Carolinae. Mathematica et Physica, Tome 24 (1983) no. 2, pp. 17-22. http://geodesic.mathdoc.fr/item/AUCMP_1983_24_2_a4/